On ambiguity in DOS systems
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 18 (1984) no. 3, pp. 279-295.
@article{ITA_1984__18_3_279_0,
     author = {Ehrenfeucht, Andrzej and Haussler, David and Rozenberg, Grzegorz},
     title = {On ambiguity in {DOS} systems},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {279--295},
     publisher = {EDP-Sciences},
     volume = {18},
     number = {3},
     year = {1984},
     zbl = {0565.68068},
     mrnumber = {763671},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1984__18_3_279_0/}
}
TY  - JOUR
AU  - Ehrenfeucht, Andrzej
AU  - Haussler, David
AU  - Rozenberg, Grzegorz
TI  - On ambiguity in DOS systems
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1984
DA  - 1984///
SP  - 279
EP  - 295
VL  - 18
IS  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1984__18_3_279_0/
UR  - https://zbmath.org/?q=an%3A0565.68068
UR  - https://www.ams.org/mathscinet-getitem?mr=763671
LA  - en
ID  - ITA_1984__18_3_279_0
ER  - 
Ehrenfeucht, Andrzej; Haussler, David; Rozenberg, Grzegorz. On ambiguity in DOS systems. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 18 (1984) no. 3, pp. 279-295. http://www.numdam.org/item/ITA_1984__18_3_279_0/

1. A. Ehrenfeucht, D. Haussler, G. Rozenberg and P. Zeiger, On DOS languages and DOS mappings, in preparation. | Zbl 0535.68034

2. A. Ehrenfeucht and G. Rozenberg, On the Emptiness of the Intersection of Two DOS Languages Problem, Information Processing Letters, Vol. 10, 1980, pp. 223-225. | MR 585387 | Zbl 0467.68069

3. A. Ehrenfeucht and G. Rozenberg, On Basic Properties of DOS Systems and Languages, Information and Control, Vol. 47, 1980, pp. 137-153. | MR 613739 | Zbl 0469.68076

4. A. Ehrenfeucht and G. Rozenberg, Representation Theorems Using DOS Languages, Acta Informatica, to appear. | MR 672103

5. S. Greibach, The Undecidability of the Ambiguity Problem for Minimal Linear Grammars, Information and Control, Vol. 6, 1963, pp. 119-125. | MR 160675 | Zbl 0115.37007

6. M. Harrison, Introduction to Formal Language Theory, Addison-Wesley, 1978. | MR 526397 | Zbl 0411.68058

7. T. Harju and M. Pettonen, Some Decidability Problems of Sentential forms, International Journal of Computer Mathematics, Vol.7, 1979, pp. 95-108. | MR 533210 | Zbl 0405.68061

8. H. A. Maurer, A. Salomaa and D. Wood, Pure Grammars, McMaster University, Computer Science Technical Report No. 79-CS-7, 1979. | MR 559988 | Zbl 0446.68063

9. G. Rozenberg and A. Salomaa, The Mathematical Theory of L Systems, Academic Press, New York-London, 1980. | MR 561711 | Zbl 0508.68031

10. A. Salomaa, On Sentential Forms of Context Free Grammars, Acta Informatica, Vol. 2, 1973, pp. 40-49. | MR 324962 | Zbl 0264.68029